Dashan Fan

Professor

Office: EMS E459
Phone: (414) 229-4425
E-mail: fan@uwm.edu
Web: http://pantherfile.uwm.edu/fan/www
Dashan Fan's Vitae

Educational Degrees

B.A. Mathematics, Anhui University, Hefei, China, 1977
M.S. Mathematics, Anhui University, Hefei, China, 1982
Ph.D. Mathematics, Washington University, St.Louis, Missouri, 1990.

Selected Service and Projects

  • Author and Grader, selected 2008 Masters exams

Publications

Fan, Dashan, Chen, Jiecheng, and Chen, Daning. “Riesz potential, Riesz transforms on Lipschitz spaces on compact Lie groups.” IAENG Int. J. Appl. Math. 42.3 (2012): 135-141.
Fan, Dashan, Chen, Jiecheng, and Zhang, Chunjie. “Multilinear Hausdorff operators and their best constants.” Acta Math Sinica, Springer 28.8 (2012): 1521-1530.
Fan, Dashan, Ma, Li, and Wu, Huoxiong. “L p bounds for singular integrals with rough kernels on product domains.” Acta Math Sinica 28.1 (2012): 133-144.
Fan, Dashan, Chen, J., Deng, Q., and Ding, Y. “Estimates on fractional power dissipative equations in function spaces,.” Nonlinear Analysis 75. (2012): 2959-2974.
Chen, Jiecheng, Fan, Dashan, and Sun, Lijing. “Asymptotic Estimates For Unimodular Fourier Multipliers On Modulation spaces.” Discrete Contin. Dyn. Syst. 32.2 (2012): 467-485.
Fan, Dashan, Chen, Jiecheng, and Zhang, Chunjie. “Boundedness of Hausdorff operators on some product Hardy type spaces,.” Appl. Math. Jour. Chin. Univ. 27. (2012): 114-126.
Fan, Dashan, and Chen, Jiecheng. “Estimates for wave and Klein-Gordon equations on modulation spaces.” Sci. China Math. 55.10 (2012): 2109-2123.
Chen, Jiecheng, Fan, Dashan, and . “Hausdorff operators on function spaces.” Chin. Ann. Math. Ser. B 33 33.4 Ed. Li, Jun. (2012): 537-556.
Fan, Dashan, Jiecheng C., and Huoxiong W. “Oscillatory integrals on unit square along surfaces.” Frontiers of Mathematics in China 6.1 (2011): 49-59.
Fan, Dashan, and Huoxiong W. “On the Generalized Marcinkiewicz Integral.” Canad. Math. Bull. 54.1 (2011): 100-112.
Fan, Dashan, Jiecheng C., and Yandan Z. “Transference on some non-convolution operators from euclidean spaces to torus.” Chinese Annals of Mathematics - Series B 32.1 (2011): 59-68.
Fan, Dashan, and Jiecheng C. “Central oscillating multipliers on compact Lie groups.” Math. Z. 267.No1-2 (2011): 235-259.
Fan, Dashan, and Jiecheng C. “A Bilinear Fractional Integral on compact Lie groups.” Canadian Math Bull., Canadian Mathematical Society (2011) .
Fan, Dashan, J. Chen, and X. Zhu. “Sharp L^2 boundedness of the oscillating hyper Hilbert transform along curves.” Acta Math Sinica 26.4 (2010): 653-658.
Fan, Dashan, Jiecheng C., and Wei C. “Boundedness of an oscillating multiplier on Triebel-Lizorkin spaces.” Acta Math Sinica 26.11 (2010): 2071-2084.
Chen, Jiecheng, Fan, Dashan, and Sun, Lijing. “An Oscillating Operator Related to Wave Equations On Compact Lie groups.” Journal of Functional Analysis 259.12 (2010): 3230-3264.
Fan, Dashan, and Jiecheng C. “Rough bilinear fractional integrals with variable kernels.” Frontiers of Mathematics in China 5.3 (2010): 369-378.
Fan, Dashan, and Xiaochun L. “A bilinear oscillatory integral along parabolas.” Positivity 13.2 (2009): 339-366.
Fan, Dashan, and Jiecheng C. “Some Bilinear Estimates.” J. Korean Math. Soc., Korean Math. Soc. 46.3 (2009): 609-620.
Fan, Dashan. “Oscillatory hyper Hilbert transforms along curves.” Applied Mathematics - A Journal of Chinese Universities 24.3 (2009): 336-342.
Fan, Dashan, and Shuichi S. “A note on singular integrals associated with a variable surface of resolution.” Math. Ineq. Appl. 12. (2009): 441-454.
Bartl, M., and Fan, Dashan. “On hyper-singular integral operators with variable kernels.” J. Math. Anal. Appl. 328.1 (2008): 730-742.
Fan, Dashan, and Le, Hung Viet. “Singular integrals and fractional integrals in Triebel-Lizorkin spaces and in weighted L^p spaces.” Math. Inequal. Appl. 11.1 (2008): 127-147.
Chen, D., Ding, Y., and Fan, Dashan. “Operators with rough kernels.” J. Math. Anal. Appl. 337.2 (2008): 906-918.
Fan, Dashan, Jiecheng C., Xiongrong Z., and Meng W. “L^p bounds for oscillatory hyper-Hilbert transform along.” Proc. Amer. Math. Soc., Amer. Math. Soc. 136. (2008): 3145-3153.
Fan, Dashan, and Huoxiong W. “Certain oscillatory integrals on unit square and their applications.” Sciences in China 51.10 (2008): 1895-1903.
Fan, Dashan, and Chen, Daning. “A note on singular integrals with kernels involving Bessel functions,.” Int. J. App. Math. 21. (2008): 27-34.
Fan, Dashan, Yanping C., and Yong D. “A PARABOLIC SINGULAR INTEGRAL OPERATOR WITH ROUGH KERNEL.” Journal of the Australian Mathematical Society 84. (2008): 163-179.
Bartl, M, and Fan, Dashan. “On hyper-singular integral operators with variable kernels.” J. Math. Anal. Appl. 328.1 (2007): 730-742.
Chen, J., Wang, M., and Fan, Dashan. “Certain oscillatory operators along curves.” Chinese Ann. Math. Ser. A 28.1 (2007): 29-38.